Title

Allocational Flexibility in Constrained Supply Chains

Status

Faculty

School

School of Economics and Business Administration

Document Type

Article

Publication Date

2014

Publication Title

International Journal of Production Economics

Volume

153

First Page

86

Last Page

94

Peer Reviewed

1

Scholarly

yes

DOI

10.1016/j.ijpe.2014.01.014

Disciplines

Business | Economics

Original Citation

Sabbaghi, N., Sheffi, Y., & Tsitsiklis, J. N. (2014). Allocational flexibility in constrained supply chains. International Journal of Production Economics, 153, 86-94

This document is currently not available here.

Share

COinS